# SDR CALA2022081602106

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N883UA
- Make and model: Airbus A319-132
- Aircraft serial: 2574
- Aircraft time: 44,171 hours, 22,463 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Door 2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR SILL AT FR68 LOWER CORNER AND UNDER GIRT BAR FITTING HAS CORROSION A3NB-05-3-6059 PER NR9296497/42497 GEM BY V935513
